# SDR MASA2018031513060

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 19,465 hours, 18,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE INOPERATIVE.  REPLACED THE MEGAPHONE.
